The approximation to algebraic numbers by rationals

F. J. Dyson Trinity College, Cambridge

TBD mathscidoc:1701.33964

Acta Mathematica, 79, (1), 225-240, 1947.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:23 uploaded by actaadmin ] [ 89 downloads ] [ 0 comments ]
@inproceedings{f.1947the,
  title={The approximation to algebraic numbers by rationals},
  author={F. J. Dyson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203123169160673},
  booktitle={Acta Mathematica},
  volume={79},
  number={1},
  pages={225-240},
  year={1947},
}
F. J. Dyson. The approximation to algebraic numbers by rationals. 1947. Vol. 79. In Acta Mathematica. pp.225-240. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203123169160673.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved